# SDR TRAX200700203

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,646 hours, 20,187 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unserviceable
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE -EXIT- PLACARD ON PAX DOOR STEP 832 BT IS UNSERVICEABLE.
